# SDR AALA202411259412

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 95,404 hours, 11,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND LH GIRTH GIRTH BAR FLOOR FITTING ON L2 DOOR OUT OF ADJUSTMENT. ADJUSTED LH GIRTH BAR FLOOR FITTING ON L2 DOOR IAW AMM 52-11-00.
